# SDR SWAA2021071580046

- Difficulty date: June 4, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZONTAL PRESSURE DECK BS 665; LBL39 WL 202. MARKED IN RED INK. / [01] INSTALLED E.W.I.S PROTECTION ON REPAIR AREA I.A.W AMM 20-60-07; [02] NO ALLOWABLE DAMAGE FOUND ON SRM FOR CRACK;REMOVED DAMAGE ON HORIZONTAL PRESSURE DECK BS663-BS675 LBL30-LBL60 WL202 I.A.W SRM 51-10-02-0G-0; [04] VERIFIED DAMAGE REMOVAL AND APPLICABILITY PER SRM.; [05] HFEC TRIM OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.[06] HFEC INSP OPEN HOLES IN REPAIR AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.[09] FABRICATED REPAIR PARTS ITEM(1)DOUBLER(1EA);ITEM(4)FILLER(1EA);ITEM(7)FILLER(1EA) FROM 2024-T3 0.080'LOT #1447577-1;ITEM(2)STIFFENER(7EA)FROMBAC1505-100052 7075-T6 LOT#1447789-1;ITEM(3)WEB(1EA);ITEM(8)FILLER(1EA);ITEM(9)FILLER(1EA)FROM2024-T3 0.063'LOT#1457316-1;ITEM(5)FILLER(3EA)FROM 7075-T6 0.020' LOT#1381332-1;ITEM(6)FILLER(3EA)FROM 7075-T6 0.071'LOT#1459410-1 AND ITEM(6)FILLER(3EA)FROM 7075-T6 0.040' LOT #1449280-1;LOCATED;DRILLED NEW AND EXISTING FASTENER HOLES DEBURRED ;FLAP PEENING PART(2)STIFFENER AT LBL34 AND LBL42 ALL FABRICATION I.A.W SRM 53-40-51-2R-2 REPAIR 2 PAR 4.E-4.I TABLE 202 FIG 203; [10] APPLIED CHEMICAL CONVERSION COAT TO THE REPAIR PARTS AND TO THE BARE SURFACES OF THE INITIAL PARTS ALL I.A.W SRM 53-40-51-2R-2 REPAIR 2 PAR 4.J;18] REMOVED AND REPAIRED DAMAGE PART OF THE BS663-BS675 LBL25-LBL60 WL202 PER SRM 53-40-51-2R-2 PAR 1.A(2) FIG 203/REPAIR 2;
